• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

PD and undergoing change of Meds

Bikerbabe

Bikerbabe

Well-known member
Joined
Mar 19, 2010
Messages
193
Location
East of England
Hi all

Its been a long time since I last posted (actually last time it was the old site). Been going through Sxxt lately was in hospital last Nov and they put me on Quietiapine. It didn't help and I am now being put on Abilify. Only prob is they halfed the Quietiapine without giveing me anything else and I started having bad withdrawal symptoms. Then a week later put my on low dose of Abilify. Things did settle down for eventually after a week and then last Tuesday they stopped the Quietiapine completely (I was originally on 600mg at night and 100 mg in the morning). The withdrawal symptoms have come back and I feel sxxt again only much worse now.

I really don't know where I'm going anymore. I had my life in order for many years and then 2 1/2 yrs ago had a bad breakdown again and all the social problems that occurred as a result (ie lost job; am trying to sell house before I loose that too) are still here and I am not getting any better. I didn't get a lot of support at first, but now get support from an ace cpn, who is brill.

This change of meds is really making me unwell and I am at my wits end with it all. Starting to have bad thoughts again and don't want to go through any of this crap anymore.
 
A

Affective

Well-known member
Joined
Nov 5, 2009
Messages
414
Hi all

Its been a long time since I last posted (actually last time it was the old site). Been going through Sxxt lately was in hospital last Nov and they put me on Quietiapine. It didn't help and I am now being put on Abilify. Only prob is they halfed the Quietiapine without giveing me anything else and I started having bad withdrawal symptoms. Then a week later put my on low dose of Abilify. Things did settle down for eventually after a week and then last Tuesday they stopped the Quietiapine completely (I was originally on 600mg at night and 100 mg in the morning). The withdrawal symptoms have come back and I feel sxxt again only much worse now.

I really don't know where I'm going anymore. I had my life in order for many years and then 2 1/2 yrs ago had a bad breakdown again and all the social problems that occurred as a result (ie lost job; am trying to sell house before I loose that too) are still here and I am not getting any better. I didn't get a lot of support at first, but now get support from an ace cpn, who is brill.

This change of meds is really making me unwell and I am at my wits end with it all. Starting to have bad thoughts again and don't want to go through any of this crap anymore.
Hi BB,
I don't really have a personality disorder but I did used to have terrible social anxiety. I have been on many medications and now I am free of them. I recently had terible Venlafaxine withdrawl symptoms. I had really bad brain shivers and I was quite confused sometimes where I was.

Unfortunately these Psychotropic medications are a pain to come on and off. For me, they didn't really help and I have learned to cope without them. However, if they do work for you, what I can suggest is, have patience with them and listen to what the Doctor says.

If you cannot cope then I think it would be a good idea to at least let your CPN how you are feeling. I understand when you are feeling good and then suddenly feel terrible again is a tragic feeling to face. But I have been able to space out the relapses and they are now eventually ceasing to exist.

A few weeks I was too scared to leave the house and was scared people would harm me, I still hear violent voices and see a person that isn't there, and she tells me to do things. These beliefs still haven't changed. However, I ignore this person, I go out to prove to myself that no one is there and as for the voices I just listen to music or exercise when I do hear them. As the days go by I am able to manage my problems much better, and I did this by myself. The point of this story is, that even though life occurances can become very hard, it doesn't mean that you can get through it. You can learn from your troubles and become stronger by doing so.

Hope that helped. :)
 
Similar threads
Thread starter Title Forum Replies Date
B New here, BPD and PTSD, trying to stop meds. Personality Disorders Forum 10

Similar threads

Top